Childhood growth and breast cancer

de Stavola, BL; Dos Santos Silva, I; McCormack, V; Hardy, RJ; Kuh, DJ; Wadsworth, ME; (2004) Childhood growth and breast cancer. American journal of epidemiology, 159 (7). pp. 671-82. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwh097

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwh097

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar